Jump to content
helplinedonate
JuggernautTCW

Sinemet Dosage and Violent Dyskinesia

Recommended Posts

This question for my mom with 10 years of PD.

 

I read your response on my thread on Sinemet dosage and you indicated that it is not uncommon for someone with her level of progression (10 years) to be on plain sinemet and taking it as frequently as every 3 or 4 hours.

 

My mom is interested in trying this regimen BUT she is hesitant because she is afraid of the repercussions. She currently experiences violent dyskinesia and tremor EVERY time she takes sinemet, after the medication wears off. Is this normal? Should she still try sinemet every 3 to 4 hours? Is the key that she takes sinemet even before the medicine’s effect wears off to avoid dyskinesia?

Share this post


Link to post
Share on other sites

I would recommend seeing a specialist in person, as it is difficult to know without seeing her in person.

 

Sinemet dosages can be changed to be as frequent as every 1-2 hours in some cases, and the exact timing is dictated by the symptoms.

 

Additionally tremor and dyskinesia may be hints as to whether to increase or decrease the dose.

 

It is always important to change the medication regimen and intervals to optimize a PD patients symptoms.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×